The Zeros of Random Polynomials: Further Results and Applications

Beitrag in einer Fachzeitschrift

Details zur Publikation

Autorinnen und Autoren: Schober R, Gerstacker W
Zeitschrift: IEEE Transactions on Communications
Verlag: Institute of Electrical and Electronics Engineers (IEEE)
Jahr der Veröffentlichung: 2002
Band: 50
Heftnummer: 6
Seitenbereich: 892-896
ISSN: 0090-6778
Sprache: Englisch


In this letter, we consider the density of the zeros of random polynomials with nonzero mean correlated Gaussian coefficients. We show that for most communication problems the original result by Hammersley can be expressed in a simpler form. In order to illustrate the usefulness of the presented theory, two applications are considered. First, the zeros of frequency-selective Ricean fading channels are investigated. Second, the zeros of the transfer function corresponding to channel impulse response estimates obtained by a least-squares approach are calculated. For both applications implications for equalizer design are discussed.

FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Gerstacker, Wolfgang Prof. Dr.
Lehrstuhl für Digitale Übertragung
Schober, Robert Prof. Dr.-Ing.
Lehrstuhl für Digitale Übertragung


Schober, R., & Gerstacker, W. (2002). The Zeros of Random Polynomials: Further Results and Applications. IEEE Transactions on Communications, 50(6), 892-896.

Schober, Robert, and Wolfgang Gerstacker. "The Zeros of Random Polynomials: Further Results and Applications." IEEE Transactions on Communications 50.6 (2002): 892-896.


Zuletzt aktualisiert 2019-18-07 um 09:23